# SDR T7KR2021080900001

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: General aviation
- Filed by: Tropic Aviation Services Inc, repair station T7KR187Y
- Make and model: Piper PA-28
- Engine: Lyc O320D2G
- Engine time: 10 hours, 10 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: A13081
- Condition: Excess Play
- Location: Magneto
- Part time: 10 hours, 10 cycles
- Component: Magneto, Slick, 4371
- Component part number: 4371
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POINT CONTACT SHAFT ON CAM ARM IS RIVETED ON. THE RIVET IS NOT TIGHT. THE POINT CONTACT SHAFT IS MOVING WITHIN THE POINT CAM ARM, SO, THE POINT CONTACT DOES NOT RISE WITH THE CAM LOBE. HENCH, NO OPENING OF THE POINTS MEANS NO COLLAPSE OF THE ELECTRICAL FIELD ON THE PRIMARY OF THE COIL RESULTS IN NO SPARK TO THE SPARK PLUG AND THE ENGINE DIES WHEN A MAG CHECK IS DONE. SEEN THIS A YEAR AGO AND REPORTED IT TO KELLY QUALITY THEN. DATE ON POINTS IS SEPT 24, 2020. WE GO THRU A LOT OF POINTS IN THE SHOP. ALL OUR IGNITION POINTS ARE FAIRLY FRESH STOCK.
